Group photo
Author:
LARISSA238's Photo LARISSA238 SparkPoints: (82,678)
Fitness Minutes: (77,788)
Posts: 8,086
9/15/15 8:46 P

My SparkPage
Send Private Message
Reply
I think you should talk to her doctor about weaning off slower- as slow as she needs to go. The side effects would be less and hopefully she can get good sleep and not be tired. I know a woman who was on Klonopin for 10 years, 3 pills a day, and she had to taper SUPER slow to avoid the withdrawal syndrome. It took her a year to finally get off of it but it's what she needed to keep her body from going crazy. That's an extreme case, but each body is different. If she needs more time to taper than take that time. It's worth it. I just came off of a taper myself (getting off of Seroquel) and I took longer than my doctor thought, but I had to take it slower or else I would get migraines. I wish you and your daughter the best of luck and good health. *hugs*

~Rissa, AKA Diane


5% Challenge, Cloverleafs Winter 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


I'm training to do a marathon!!! Please donate to help me out! online.ccfa.org/goto/DianeY


 current weight: 191.2 
201.8
199.15
196.5
193.85
191.2
SEAGLASS1215's Photo SEAGLASS1215 Posts: 594
9/15/15 5:08 A

My SparkPage
Send Private Message
Reply
My daughter is being taken off Cymbalta as her sleep is awful - she can sleep all day and night yet never feels rested. She is also on Lamactil and Lithium, the new doctor says she most likely does not need the Cymbalta anymore as she is not really depressed, she just tends to be up and down with her moods.

Just wondering if anyone has some advice about getting off this medication? We are down to 20mg every other day (last capsule will be on Thursday) but it seems like the side effects are still bad: shaking, lightheaded, headache....hoping this will stop soon and her sleep will improve.

"A mistake made more than once is a decision."
"Whatever gets rewarded, gets repeated."


 June SparkPoints: 779
0
375
750
1125
1500
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder General Team Discussion Forum Posts

Topics:
Last Post:
7/1/2017 11:21:54 AM
5/31/2018 10:28:28 PM
2/2/2018 4:33:03 PM
1/3/2018 2:47:19 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1831x62502885

Review our Community Guidelines